# SDR UALA2013040102107

- Difficulty date: March 31, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N801UA
- Make and model: Airbus A319-131
- Aircraft serial: 686
- Aircraft time: 53,212 hours, 21,390 cycles
- Engine: Iae V2522A5
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132622
- Part serial: 16
- Condition: Inoperative
- Location: Wx Radar Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WEATHER RADAR SYSTEM INOPERATIVE, DISPLAYS ONLY WR ANT.  REPLACED WEATHER RADAR TRANSCEIVER PER MM, TESTED OKAY.
